Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Asymptotics For and Against Cross-Validation

M. Stone
Biometrika
Vol. 64, No. 1 (Apr., 1977), pp. 29-35
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2335766
Stable URL: http://www.jstor.org/stable/2335766
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Asymptotics For and Against Cross-Validation
Preview not available

Abstract

The asymptotic consistency of cross-validatory assessment and the asymptotic efficiency of cross-validatory choice is investigated both in some generality and also in the context of particular applications.

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35